# SDR SWAA2020120133241

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 22,636 hours, 10,045 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 142147
- Part serial: 890
- Condition: Inoperative
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI SKID-INOP LIGHT ILLUMINATED, TROUBLESHOT REF. FIM 32-42-TASK 803.  FAULT CODE: BOX 1-4.  CASE DETERMINED TO BE AACU.  REPLACED AACU, REF AMM 32-45-21.  TAG NR 373175ONLY PN OFF/ON: 142-147 SN OFF/ON: 890/1638.
